Pain. Is it possible to do irreparable damage through incorrectly administering anesthesia?
United Kingdom, GB
1 year ago
I still have pain at the back of my head where I was injected 11 days down the line. It gets worse at night and even moreso once I put my head on the pillow to try sleep. I'm not happy about taking pain meds 11 days post op. Is it possible to do irreparable damage through incorrectly administering anesthesia? It's not the donor site that hurts, it's where the needles went in. Loosing the will to live because have had 11 days without proper sleep!!!
Doctor Answers 3
If you are having pain after surgery it is best to follow up with your doctor for a recheck. There may be other issues you are not aware of.
If you doctor performed nerve blocks, it is possible that the needle used in the nerve block damaged a nerve. This would be highly unusual and if it happened, it most likely will get better over time.
You should definitely contact your doctor. The pain you are describing is not at all normal, and the injection site could maybe be a little tender for a day. But significant pain for over a week is very unusual and concerning.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.